Jump to content

Does nerve pain go away? WHEN? Why?


Recommended Posts

I have severe nerve pain in my back.  I was wondering if people think that nerve pain is caused by being ON the drug or withdrawaling OFF the drug.  Twice now, I have accidentally made larger cuts in my K taper and the pain went away until I had to come back up to correct my dosage errors. 

 

Is it possible that TOO MUCH Klonopin (3.5mg) is causing my nerve pain -- instead of too little (withdrawal)? 

 

When will it go away?  Does anyone have experience with this? 

 

I am sooooo worried that the pain will be permanent --it's so intense.  :(  I've just heard so many people still struggling with nerve pain after being off K for a long time.  I just couldn't bear the thought of never getting rid of this?

 

Would switching to V help?  Does there seem to be less nerve pain associated with V than K?

 

 

Any insight would really be appreciated.  Thanks.

T

Link to comment
Share on other sites

I cant speak to the difference between V and K I have only used K for the past four years, 4mg's a day. I had terrible nerve pain around the 2nd year right before my dose was moved to 2mg and I went to a Nuerologist and had a  nerve conduction study test done. I had never had any nerve pain prior to K but the test concluded that I had severe nerve damage throughout my back and left arm. Last September I went back for a followup  with a different doctor and had another nerve conduction study test done right after my dose was moved to 4mg's a day and ironcially the test concluded that I had no nerve damage anywhere at all. I personally believe that all of the nerve pain is associated with the Klonopin and the dosage, tolerance, withdrawal can affect the level of pain and reoccurnce of the symptoms. I am 3 months off now and I still have nerve pain mainly in my legs that comes and goes but is gradually decreasing and is no where near as painful as it once was.

 

You say your current dosage is 3.5 mg's. Where are you at in your taper as of now and is this the only symptoms that you are experiencing?

Link to comment
Share on other sites

 

I'm surprised no one else has commented about nerve pain being permanent or not or whether actual damage is done.

 

Does anyone no people who have had severe nerve pain that completely went away either during or after taper?

 

 

 

Firefly,  Than you so much for your response.  I am still on 3.5 K, but I had a couple of incidents that temporarily knocked my dosage lower for a little bit.  It is interesting that my nerve pain got better when I was on LESS K and it seems that yours got better when you were on MORE K (is that correct?)

 

I don't know how to make any sense of this -- and I hate to resort to the famous "everyone is different" answer.  Oh well.  Maybe someone else will post with their insights too.

T

Link to comment
Share on other sites

×
×
  • Create New...